# SDR 2004UALA01116

- Difficulty date: November 13, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 39,733 hours, 14,552 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Faulty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 EXTERNAL EMERGENCY SLIDE ILLUMINATION LIGHT HAS A FAULTY SOCKET ASSEMBLY.   REPLACED FAULTY SOCKET.  PERFORMED SUCCESSFUL OPERATION CHECK OF LIGHT.
